MAUDE Adverse Event Report: MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION

MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION
Model Number MICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
A vyaire representative reported the unit has a leak on the micoblender component.The vyaire representative reported there was no patient involvement associated with the reported event.

Brand Name
MICROBLENDER
Common Device Name
MIXER,BREATHING GASES,ANESTHESIA INHALATION
MDR Report Key12515139
Report Number2021710-2021-14469
Device Sequence Number1101459
Product Code BZR
UDI-Device Identifier10846446002225
UDI-Public(01)10846446002225(11)20111118
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Device Catalogue Number10040A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1